# SDR COEA2023011016807

- Difficulty date: October 28, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371100200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK  COE/MAJOR REPAIR: EXTERIOR UPPER FUSELAGE FRAMES 16-17 UNDER T2CAS GPS ANTENNA SKIN HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00204435_02...19921 ISSUE A, DATED 1/2/2023.
